Ask an expert
Question

18 Mar 2007

stopping
I was given my pill at a free clinic without any tests or through examination and not as much information as i would have liked - and i asked a lot of questions. I've now been taking it for just over a month, but while taking it i've experienced horrible nausea which at first i put down to being sick - i was sick for 3 weeks. I'd like to stop taking the pill immediatly, but i'm not certain if this is the best course of action, please advice. I will be seeing a gynea at the end of this week.
Answer 240 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest that you wait till you have seen your gynaecologist. It is not advisable to stop the Pill in the middle of a pack. Nausea can be a side effect when starting the Pill. It often gets better with time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.